Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dizziness, unconsciousness, sudden fainting, sleeping for long hours, done MRI. Is there a relationship with Neurobion?

’My Brother has 52-years .. the doctor had commanded him Neurobion after the third disc but stopped taking it for a year and a half ago ... Has started to show symptoms of dizziness and the absence of consciousness , suddenly faint, and sometimes sleep a long for hours ... Has done the necessary tests of the images and MRI planning to brain nerves and everything normal .. Is there a relationship with Neurobion
Asked On : Wed, 9 May 2012
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
There seems no relation with neurobion.However these symptoms may be related to some cervical pathology.He should go for an M.R.I of the cervical vertebrae.If it is O.k. then he may need some exercises of the neck as well as avoidance of pillow.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor